# SDR 99ZZZX465

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dorner DO328100
- Propeller: Hartzl HDE6C3B
- System (JASC): 6111 · Propeller Blade Section
- Part: Screw
- Part number: A32041
- Condition: Broken
- Location: Propeller
- Part time: 2,408 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER, S/N HL247, WAS RETURNED FOR LOOSE BLADE.  AFTER DISASSEMBLY, INSPECTION REVEALED 1 LOOSE A-3204-1 PRELOAD SET SCREW.  THE SCREW WAS BACKED OUT APPROXIMATELY .50 INCH WITH THE B-3368 LOCKNUT STILL ATTACHED TO THE SCREW.  ALSO, 2 BROKEN A-3204-1 SCREWS.  THE SCREWS WERE BROKEN INTO TWO PIECES WITH THE B-3368 LOCKNUTS STILL ATTACHED TO THE INBOARD SECTIONS OF THE SCREWS.  ALL PRELOAD PLATE COMPONENTS WERE REMOVED, SENT TO HARTZELL ENGINEERING FOR EVALUATION AND REPLACED WITH NEW.
